Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Convergence of averages of point transformations


Authors: M. A. Akcoglu and A. del Junco
Journal: Proc. Amer. Math. Soc. 49 (1975), 265-266
DOI: https://doi.org/10.1090/S0002-9939-1975-0360999-4
MathSciNet review: 0360999
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0360999-4
Article copyright: © Copyright 1975 American Mathematical Society